Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted

Hello ,i m. 21 and fighting acne since 5 years ,initially i was having a small pimples that shed after 2-3 days but from year and half i got pustular and cystic acne ,taken medication and still using adaplene plus nadifloxicin and erythromycin 500mg thrice a week .now they are improving but leaving the scars on my face that are insane ,looking like a big patch . kindly help what to do now is lazer only the option 
And i m also having hyperpigmentation 

IMG_20160615_175208_527.jpg

IMG_20160615_175137.jpg

Share this post


Link to post
Share on other sites
Posted

It still looks like you have active acne so I would get that under control before working on the hyperpigmentation and/or scarring. You mentioned using Erythromycin, but most recent studies have shown that resistance to this is very high (around 75-90 percent) so I highly doubt this antibiotic is going to be effective for you. I would instead ask your doctor about switching you to Minocycline, Doxycycline, or Bactrim as resistance to these antibiotics have not been shown to be present, except in isolated cases, which may or may not be accurate. Considering laser at this point is too early and instead I would focus on treating and lessening the acne first. The good news is that even though this looks bad, it does not look like you have significant scarring and instead have mostly flat red marks with the active acne. Hopefully this helps and that you will get better very soon. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×